University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Sharp interpolation inequalities for discrete operators and applications

Ilyin, A, Laptev, A and Zelik, S (2015) Sharp interpolation inequalities for discrete operators and applications BULLETIN OF MATHEMATICAL SCIENCES, 5 (1). pp. 19-57.

[img]
Preview
Text
Ilyin-Laptev-Zelik2014.pdf - Author's Original
Available under License : See the attached licence file.

Download (604kB) | Preview
[img]
Preview
Text (licence)
SRI_deposit_agreement.pdf
Available under License : See the attached licence file.

Download (33kB) | Preview

Abstract

We consider interpolation inequalities for imbeddings of the l 2-sequence spaces over d-dimensional lattices into the l ∞ 0 spaces written as interpolation inequality between the l 2-norm of a sequence and its difference. A general method is developed for finding sharp constants, extremal elements and correction terms in this type of inequalities. Applications to Carlson’s inequalities and spectral theory of discrete operators are given

Item Type: Article
Subjects : Mathematics
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
NameEmailORCID
Ilyin, AUNSPECIFIEDUNSPECIFIED
Laptev, AUNSPECIFIEDUNSPECIFIED
Zelik, SUNSPECIFIEDUNSPECIFIED
Date : April 2015
Identification Number : 10.1007/s13373-014-0060-8
Copyright Disclaimer : © The Author(s) 2014. This article is published with open access at SpringerLink.com
Uncontrolled Keywords : Discrete operators, Sobolev inequality, Interpolation inequalities, Green's function, Sharp constants, Lieb-Thirring inequalities, Carlson inequality
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 03 Nov 2016 11:33
Last Modified : 03 Nov 2016 11:33
URI: http://epubs.surrey.ac.uk/id/eprint/812219

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800